Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 10, NWS Fort Worth, TX

January 16, 2017Leon County, Texas

NWS Fort Worth, TX issued this tornado warning at Jan 16, 2017, 3:51 AM CST for Leon County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 16, 2017, 3:51 AM CST (09:51 UTC)
Expired
Jan 16, 2017, 4:15 AM CST
In force
24 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Leon County, TX

The radar

The Ft Hood radar (KGRK), 175 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 2, 1:39 AM CSTSevere Thunderstorm WatchSPC59 days

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 368 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
368 m²/s²
0-3 km storm-relative helicity
509 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

728 
WFUS54 KFWD 160951
TORFWD
TXC289-161015-
/O.NEW.KFWD.TO.W.0010.170116T0951Z-170116T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
351 AM CST MON JAN 16 2017

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  East central Leon County in central Texas...

* Until 415 AM CST
    
* At 350 AM CST, a severe thunderstorm capable of producing a tornado
  was located 15 miles northwest of Austonio, moving northeast at 35
  mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Leon County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3133 9578 3139 9582 3146 9573 3146 9572
      3145 9571 3143 9571 3141 9570 3140 9570
      3139 9569 3138 9569 3137 9567 3136 9566
TIME...MOT...LOC 0950Z 241DEG 32KT 3139 9575 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

JLDunn
1 follow-up statement
467 
WWUS54 KFWD 161015
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
415 AM CST MON JAN 16 2017

TXC289-161024-
/O.EXP.KFWD.TO.W.0010.000000T0000Z-170116T1015Z/
Leon TX-
415 AM CST MON JAN 16 2017

...THE TORNADO WARNING FOR EAST CENTRAL LEON COUNTY WILL EXPIRE AT
415 AM CST...
        
The storm which prompted the warning has weakened below severe limits
and exited the warned area. Therefore the warning will be allowed to
expire.

LAT...LON 3133 9578 3139 9582 3146 9573 3146 9572
      3145 9571 3143 9571 3141 9570 3140 9570
      3139 9569 3138 9569 3137 9567 3136 9566
TIME...MOT...LOC 1014Z 241DEG 32KT 3150 9553 

$$

JLDunn

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jan 16, 3:47 AM CST, 4 minutes earlier.

Area forecast discussion, Jan 16, 3:47 AM CST, 4 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
347 AM CST Mon Jan 16 2017

.DISCUSSION...
Rain and thunderstorms continue to push to the east early this
morning as the upper low responsible for last night's round of
severe storms and flooding ejects northeastward into the Central
Plains. Where skies cleared out behind the line of storms, patchy
fog (some dense) has formed mostly along/west of I-35. Expect
visibilities to remain less than a mile and occasionally less than
1/4 mile in this area, and have gone with a Dense Fog Advisory
through 9am. The advisory may need to be expanded farther east if
conditions begin to deteriorate.

Showers and storms will linger across our southeastern counties
today where a moisture gradient and weak surface convergence will
remain. Additional showers and storms may develop in this area
later this afternoon, but a lack of strong large-scale ascent as
well as limited instability should limit any storm's intensity.
In the meantime, drier air will be slowly filtering in from the
west across the rest of North and Central TX with light westerly
surface winds. Later today and tonight, a cold front (currently
positioned roughly from OKC southwestward through the TX
Panhandle) will move through the area. Winds will become
northwesterly which will advect in cooler air overnight dropping
temperatures 5-15 degrees for Tuesday.

The aforementioned cold front will stall across south TX on
Tuesday with a deepening upper low taking shape to our west. As
this low intensifies and moves toward the region Tuesday night,
isentropic ascent over the frontal zone will result in showers and
isolated storms developing across much of Central TX. Have
continued an upward trend in PoPs during the middle of the week
as guidance continues to advertise a higher potential for rain and
a few thunderstorms. With this activity being elevated above a
cooler surface layer well north of the stalled front, severe
storms are not expected. In fact, due to very limited instability,
activity may consist more of widespread showers without much
thunder. The highest rain chances will be on Wednesday with the
highest PoPs confined to Central TX through the middle of the
week.

Rain and thunderstorm chances will begin tapering off from west to
east on Thursday as the upper low begins shifting northward,
pulling the stationary front back north as a warm front.
Temperatures on Thursday will be a few degrees warmer as south
flow resumes and some clearing skies allow for increased heating.
It appears our forecast area will be situated on the subsident
side of the departing shortwave during this time which implies
most of the thunderstorm potential will be shifting east of the
area for the rest of Thursday.

Forecast confidence decreases heading into the weekend, although
it does appear an active pattern will still send numerous
disturbances through the area into early next week. We should be
between systems on Friday with above normal temperatures
continuing. Guidance is suggesting another shortwave will be
digging southward through the Central Plains during this time
which would affect our weather for the upcoming weekend. This
shortwave would be capable of generating a deep surface low to
our north on Saturday/Sunday leading to additional chances for
thunderstorms across parts of East TX.

-Stalley

&&

.AVIATION...
/ISSUED 1155 PM CST Sun Jan 15 2017/
/06Z TAFs/

Metroplex airports--The rain is ending from west to east across
the Metroplex, and should be east of KDAL by 07-08Z. Light and
variable winds will become more westerly overnight. VFR cigs will
become clear in a few hours and there's a decent potential light
fog will develop due to moisture in place and a wet ground from
the rain. Will be keeping a close eye on this potential and for
now will indicate a 2SM from 09-16Z. Otherwise, VFR conditions are
expected but there may be a few low clouds as a front moves
through the region later today. The winds will shift to the
northwest late this afternoon with this front.

Waco airport--Showers and thunderstorms will continue near the
airport through 08-09Z. As the ceilings clear in a few hours,
light fog may develop due to moisture in place and a wet ground from
the rain. Will carry a 2SM from 10-16Z but keep a close eye on
this development during the overnight hours. Otherwise, VFR
conditions are expected. The winds will become westerly overnight
and then become northwesterly late Monday afternoon as a front
moves through the region. There may be a few showers or an
isolated thunderstorm near the front in the afternoon hours but at
this time the best rain potential is southeast of the airport.

JLDunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    66  43  56  45  58 /  10   0  10  40  30
Waco                69  47  55  44  59 /  10  10  40  60  40
Paris               64  43  56  44  57 /  50  10   5  40  30
Denton              62  40  55  39  57 /  10   0  10  40  30
McKinney            63  42  56  42  58 /  20   0  10  40  30
Dallas              66  44  56  47  59 /  10   0  10  40  30
Terrell             67  45  57  44  59 /  30  10  20  50  30
Corsicana           67  48  57  47  59 /  40  10  40  60  40
Temple              68  48  55  45  59 /  20  10  60  60  50
Mineral Wells       62  39  55  40  58 /   5   0  10  40  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 9 AM CST this morning for TXZ091-
100>102-115>117-129>132-141>143.

&&

82/26
Hazardous weather outlook, Jan 15, 11:04 PM CST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 PM CST SUN JAN 15 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1104 PM CST SUN JAN 15 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS MAINLY ALONG
AND EAST OF A SHERMAN TO GRANBURY TO LAMPASAS LINE. A FEW STORMS
MAY APPROACH SEVERE LIMITS WITH THE MAIN THREATS BEING STRONG
STRAIGHT LINE WINDS...AND SMALL HAIL. THERE WILL BE A RISK FOR A
BRIEF TORNADO OR TWO...BUT OVERALL THIS THREAT CONTINUES TO DECREASE.
IN ADDITION...HEAVY RAIN MAY RESULT IN ISOLATED INSTANCES OF
FLOODING...ESPECIALLY ACROSS POOR DRAINAGE AREAS.

OTHERWISE PATCHY FOG WILL BE POSSIBLE FOR AREAS ALONG AND NORTHWEST
OF A COMANCHE TO FORT WORTH TO SHERMAN LINE. VISIBILITY MAY FALL INTO
THE 1 TO 2 MILE RANGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ON MONDAY...THE BULK OF THE THUNDERSTORM ACTIVITY WILL BE EAST OF
THE I-35 CORRIDOR. A FEW STRONG TO NEAR SEVERE THUNDERSTORMS WILL BE
POSSIBLE WITH A THREAT FOR STRONG WINDS AND HAIL.

THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH THURSDAY...MAINLY
ACROSS CENTRAL AND EAST TEXAS. AFTER A BREAK ON FRIDAY...
THUNDERSTORMS RETURN TO THE FORECAST ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT MAINLY FOR
AREAS SOUTH OF THE INTERSTATE 20 CORRIDOR.

24-BAIN

In the hours before

Special weather statement, Jan 15, 11:33 PM CST, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1133 PM CST SUN JAN 15 2017

TXZ159-160615-
McLennan TX-
1133 PM CST SUN JAN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN COUNTY UNTIL 1215 AM
CST...

At 1132 PM CST, Doppler radar was tracking a strong thunderstorm near
McGregor, moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Waco, Hewitt, Robinson, Bellmead, Woodway, Lacy-Lakeview, McGregor,
West, Mart, Beverly Hills, Lorena, Bruceville-Eddy, Moody, Riesel,
Crawford, Golinda, Hallsburg, Northcrest, Gholson and Leroy.

LAT...LON 3132 9742 3159 9760 3186 9704 3152 9680
      3124 9734
TIME...MOT...LOC 0532Z 225DEG 31KT 3143 9746

30
Special weather statement, Jan 15, 11:54 PM CST, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1154 PM CST SUN JAN 15 2017

TXZ122-135-146>148-160700-
Van Zandt TX-Anderson TX-Freestone TX-Henderson TX-Navarro TX-
1154 PM CST SUN JAN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR FREESTONE...VAN ZANDT...
HENDERSON...ANDERSON AND SOUTHEASTERN NAVARRO COUNTIES UNTIL 100 AM
CST...

At 1153 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Golden to near Teague.
Movement was northeast at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Palestine, Athens, Gun Barrel City, Canton, Teague, Fairfield, Grand
Saline, Chandler, Van, Malakoff, Edgewood, Elkhart, Frankston,
Wortham, Brownsboro, Eustace, Berryville, Trinidad, Fruitvale and
Edom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3151 9573 3153 9576 3156 9571 3165 9574
      3160 9576 3162 9579 3141 9623 3180 9650
      3190 9629 3279 9587 3277 9577 3269 9560
      3248 9560 3235 9545 3223 9549 3208 9542
      3185 9545 3168 9528 3161 9526
TIME...MOT...LOC 0553Z 241DEG 48KT 3283 9557 3171 9631

30
Special weather statement, Jan 16, 12:57 AM CST, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1257 AM CST MON JAN 16 2017

TXZ122-135-160745-
Van Zandt TX-Henderson TX-
1257 AM CST MON JAN 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN ZANDT AND
HENDERSON COUNTIES UNTIL 145 AM CST...

At 1256 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Edom to 11 miles south of Athens. Movement
was northeast at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Athens, Chandler, Brownsboro, Berryville, Edom, Coffee City,
Murchison, Poynor and Moore Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3201 9601 3235 9590 3250 9560 3248 9560
      3235 9545 3233 9546 3228 9545 3223 9549
      3218 9546 3215 9548 3209 9543
TIME...MOT...LOC 0656Z 236DEG 23KT 3235 9570 3204 9587

JLDUNN
Special weather statement, Jan 16, 1:19 AM CST, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
119 AM CST MON JAN 16 2017

TXZ174-175-160745-
Robertson TX-Milam TX-
119 AM CST MON JAN 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR MILAM COUNTY UNTIL 145 AM CST...

At 118 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Cameron to 6 miles west of Tanglewood.
Movement was northeast at 55 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Rockdale, Cameron and Milano.

LAT...LON 3088 9711 3111 9681 3074 9661 3047 9714
TIME...MOT...LOC 0718Z 221DEG 47KT 3085 9706 3050 9710

jldUNN
Special weather statement, Jan 16, 2:10 AM CST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
210 AM CST MON JAN 16 2017

TXZ175-160845-
Robertson TX-
210 AM CST MON JAN 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROBERTSON COUNTY UNTIL
245 AM CST...

At 210 AM CST, Doppler radar was tracking a strong thunderstorm near
Bremond, or 17 miles north of Hearne, moving northeast at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Bremond.

LAT...LON 3114 9674 3134 9635 3135 9632 3130 9632
      3130 9633 3129 9633 3127 9631 3125 9633
      3123 9631 3122 9632 3117 9630 3114 9630
      3104 9664
TIME...MOT...LOC 0810Z 229DEG 38KT 3112 9661

JLDunn
Special weather statement, Jan 16, 2:43 AM CST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
243 AM CST MON JAN 16 2017

TXZ146-147-161-160915-
Limestone TX-Freestone TX-Navarro TX-
243 AM CST MON JAN 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREESTONE...NORTH
CENTRAL LIMESTONE AND SOUTHEASTERN NAVARRO COUNTIES UNTIL 315 AM
CST...

At 243 AM CST, Doppler radar was tracking a strong thunderstorm over
Mexia, moving northeast at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Mexia, Fairfield, Wortham, Angus, Navarro, Mildred, Eureka,
Tehuacana, Richland, Streetman and Kirvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3174 9611 3162 9657 3182 9665 3206 9633
TIME...MOT...LOC 0843Z 241DEG 34KT 3171 9651

JLDunn

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 6:10 PM CSTTornado WarningFWDBosque35 min
Jan 15, 6:14 PM CSTAreal Flood AdvisoryFWDBosque, Hill, Johnson2 hr
Jan 15, 6:22 PM CSTTornado WarningFWDBosque, Hill38 min
Jan 15, 6:23 PM CSTAreal Flood AdvisoryFWDDenton, Tarrant112 min
Jan 15, 6:26 PM CSTSpecial Weather StatementFWDDenton64 min
Jan 15, 6:53 PM CSTTornado Warning Tornado observedFWDHill, Johnson37 min
Jan 15, 7:23 PM CSTSevere Thunderstorm WarningFWDEllis, Hill, Johnson52 min
Jan 15, 7:34 PM CSTSpecial Weather StatementFWDHood, Parker, Tarrant56 min
Jan 15, 7:45 PM CSTTornado WarningFWDJohnson30 min
Jan 15, 7:50 PM CSTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant40 min
Jan 15, 8:04 PM CSTTornado WarningFWDJohnson16 min
Jan 15, 8:06 PM CSTFlash Flood WarningFWDJohnson, Tarrant3 hr
Jan 15, 8:12 PM CSTSpecial Weather StatementFWDHamilton, Lampasas, Mills63 min
Jan 15, 8:14 PM CSTTornado WarningFWDTarrant31 min
Jan 15, 8:27 PM CSTSpecial Weather StatementFWDJohnson, Tarrant18 min
Jan 15, 8:33 PM CSTTornado WarningFWDDallas, Tarrant27 min
Jan 15, 8:42 PM CSTSpecial Weather StatementFWDDallas, Denton, Johnson, Somervell, Tarrant63 min
Jan 15, 9:01 PM CSTSevere Thunderstorm WarningFWDDallas, Tarrant44 min
Jan 15, 9:11 PM CSTAreal Flood AdvisoryFWDDallas3 hr
Jan 15, 9:30 PM CSTSevere Thunderstorm WarningFWDCollin, Denton60 min
Jan 15, 9:32 PM CSTAreal Flood AdvisoryFWDCooke3 hr
Jan 15, 9:38 PM CSTAreal Flood AdvisoryFWDCollin3 hr
Jan 15, 9:51 PM CSTSpecial Weather StatementFWDCoryell24 min
Jan 15, 9:57 PM CSTFlash Flood WarningFWDDallas3 hr
Jan 15, 10:01 PM CSTFlash Flood WarningFWDEllis3 hr
Jan 15, 10:05 PM CSTSpecial Weather StatementFWDEllis, Kaufman, Navarro, Rockwall55 min
Jan 15, 10:24 PM CSTSpecial Weather StatementFWDFannin, Hunt51 min
Jan 15, 10:34 PM CSTSpecial Weather StatementFWDCoryell26 min
Jan 15, 10:50 PM CSTAreal Flood AdvisoryFWDBosque, Coryell, Hill, McLennan3 hr
Jan 15, 10:58 PM CSTSpecial Weather StatementFWDMcLennan32 min
Jan 15, 11:04 PM CSTSpecial Weather StatementFWDHenderson, Kaufman, Rains, Van Zandt56 min
Jan 15, 11:16 PM CSTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains59 min
Jan 15, 11:20 PM CSTSpecial Weather StatementFWDDelta, Hunt, Lamar55 min
Jan 15, 11:33 PM CSTSpecial Weather StatementFWDMcLennan42 min
Jan 15, 11:35 PM CSTRiver Flood WarningFWDDallas17 hr
Jan 15, 11:54 PM CSTSpecial Weather StatementFWDAnderson, Freestone, Henderson, Van Zandt66 min
Jan 16, 12:33 AM CSTRiver Flood WarningFWDDallas38 hr
Jan 16, 12:53 AM CSTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Van Zandt3 hr
Jan 16, 12:57 AM CSTSpecial Weather StatementFWDHenderson48 min
Jan 16, 1:19 AM CSTSpecial Weather StatementFWDMilam26 min
Jan 16, 2:10 AM CSTSpecial Weather StatementFWDRobertson35 min
Jan 16, 2:43 AM CSTSpecial Weather StatementFWDNavarro32 min
Jan 16, 2:44 AM CSTDense Fog AdvisoryFWDBosque, Collin, Comanche, Cooke, Coryell, Dallas and 24 more7 hr
Jan 16, 3:45 AM CSTSevere Thunderstorm WarningFWDLeon45 min
Jan 16, 8:28 AM CSTRiver Flood WarningFWDDenton19 hr

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.